A dual-tube model for gas dynamics in fractured nanoporous shale formations

Details

Ressource 1Download: serval:BIB_2BE4D9B46DC3.P001 (2054.67 [Ko])
State: Public
Version: author
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_2BE4D9B46DC3
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
A dual-tube model for gas dynamics in fractured nanoporous shale formations
Journal
Journal of Fluid Mechanics
Author(s)
Lunati I., Lee S.H.
ISSN
0022-1120
ISSN-L
1469-7645
Publication state
Published
Issued date
2014
Volume
757
Pages
943-971
Language
english
Open Access
Yes
Create date
10/02/2015 17:59
Last modification date
01/10/2019 6:17
Usage data